# SDR MZZA99135

- Difficulty date: June 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N15790
- Make and model: Boeing 727232
- Aircraft serial: 20644
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 448/480
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TNN - DURING D-CHECK INSPECTION ON AIR ASIA, A 4 INCH BY 32 INCH AREA CORROSION WAS FOUND ON FUSELAGE SKIN BETWEEN BS 448 AND BS 480, STRINGER 26R.  THE CORRODED AREA WAS TRIMMED OUT AND REPAIRED PER B727 SRM CHAPTER 53-30-03 FIG 3.  (M)
